# SDR HEEA954790

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N217UC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7152
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: 0110014700
- Condition: Intermittent
- Location: Vhf
- Part time: 33 hours
- Component: Garmin, GA56
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVES INTERMITTENTLY.
